# SDR UALA2010061402066

- Difficulty date: June 12, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 55,661 hours, 20,299 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE ECAM.  INSPECTED AVIONICS COMPARTMENT AND NO SMOKE PRESENT. REMOVED SMOKE DETECTOR, AIRFLOW THRU TUBES NORMAL. REINSTALLED SMOKE DETECTOR. CYCLED CB'S TO RESET THE AEVC AND FWC'S. RAN BITE TEST OF AEVC AND ALL NORMAL. NO ECAM MSG'S PRESENT.
